# SDR CA151201009

- Difficulty date: November 20, 2015
- Submitted: April 22, 2016
- Operation: General aviation
- Engine: Pwa PT642A
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Failed
- Stage of operation: DE
- How discovered: O
- Nature of condition: R, E, J
- Precautionary procedure: E, A

## Discrepancy

(CAN) AFTER STARTING A NORMAL DESCENT, PILOT REPORTED THAT THE PROP RPM FOLLOWED THE N1 AS THE POWER WAS REDUCED.  THE PILOT INCREASED THE N1 AGAIN TO FIND THE PROP RPM ALSO INCREASED.  THEN, THEY HEARD AN UNUSUAL ENGINE SOUND AND THE PROP FEATHERED ITSELF.  THE CREW REDUCED THE POWER AND KEPT THE ENGINE RUNNING AT IDLE UNTIL A SAFE EMERGENCY LANDING WAS MADE.  TROUBLESHOOTING ONGOING.
